# SDR CA081210002

- Difficulty date: December 8, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 19,441 hours
- Engine: Lyc O320E2D
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 5005
- Condition: Torn
- Location: Nlg Tire
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE NOSE WHEEL TIRE INNER TUBE HAD 220 HRS SINCE NEW.  IT WAS FOUND TORN ON THE SIDE WALL.  NO HARD LANDING WAS REPORTED.  THE INSIDE OF THE TIRE WAS FOUND FREE OF DEFECTS.  THIS TO ME IS AN OBVIOUS MANUFACTURING PROBLEM.  IT HAPPENED ON TAXI FROM THE RUNWAY AFTER NORMAL LANDING.
